# SDR HALA2023062700136

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 45,183 hours, 7,115 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  #2 HOT AIR VLV INOP ( HOT AIR VALVES (FLT CREW TO CHECK CLOSURE FUNCTION OF ASSOCIATED PACK FLOW CTRL VLV OPERATES NORMALLY BEFORE EC FLIGHT) ). REMOVED AND REPLACED # 2 HOT AIR VALVE REF AMM 21-63-52. OPS CHECK GOOD. NO FAULTS NOTED.
